Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Skin disease, hair fall, vomiting, daily fever. What these symptoms suggest ?

my sister puja is suffering from 1. skin disease 2. hair fall 3.vomitting 4.daily fever tell me what to do with her? hi the doctor molhotra of jalandhar had told to contact prashant agarwal doctor of DMC,LUDHIANA. she has pimple like on her face nd hair are falling more day by day. it was from last 3 to4 months
Asked On : Fri, 13 May 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi,dheeraj,thanks for query.Fever with other complaints since 4 months need careful investigation.She need some investigation like blood counts,ultrasound,x-ray,urine test etc.Proper diagnosis is important.In mean time give more of liquids,fruits,salads etc.Avoid high fat food.You can give her fruit juice etc.It is possible that due to some underlying disease she might have nutritional deficiency which is leading to hair fall.bye.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor